Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Generalized Synchronization of Lorenz Chaotic System with Star Network

Authors and Affiliations

  • Mohammad Ali Khan Garhbeta Ramsundar Vidyabhaban

About this article

Download PDF

Abstract

In this paper, we propose the theory for generalized synchronization (GS) of a chaotic star network. We derive sufficient conditions for generalized synchronization of any chaotic system on a star network. The relationship among the state variables at GS are completely known in our method. The effectiveness and feasibility of the synchronization strategy is confirmed and demonstrated by numerical simulation.

Author Biography

  • Mohammad Ali Khan, Garhbeta Ramsundar Vidyabhaban

    Applied Mathematics,

    Computer programming

References

[1] L.M. Pecora and T.L. Carroll, Synchronization in chaotic systems, Phys. Rev. Lett, 64 (1990) 821-824.

[2] S.Tang and JM.Liu, Experimental verification of anticipated and retarded synchronization in chaotic semiconductor lasers, Phys.Rev.Lett, 90(2003) 194101.

[3] N.F.Rulkov, M.M.Suschik and L.S.Tsimring, Generalized synchronization of chaos in directionally coupled chaotic systems, Phys.Rev.E, 51(1995) 980-994.

[4] ZM. Ge and CC. Chen, Phase synchronization of coupled chaotic multiple time scales systems, Chaos, Soliton & Fractals, 20(2004) 639-647.

[5] Li. Chuangdong , Coexistence of anti-phase and complete synchronization in coupled Chen system via a single variable, Chaos, Soliton & Fractals, 38(2008) 462-464.

View more references (17)

[6] Erjaee,G.H., On analytical justification of phase synchronization in different chaotic systems, Chaos, Soliton & Fractals, 3(2009) 1195-1202.

[7] Li. C, Liao X and Wong K, Lag synchronization of hyperchaos with application to secure communications, Chaos, Soliton & Fractals, 23(2005) 183-193.

[8] A Tarai(Poria), S Poria and P. Chatterjee, Synchronization of bidirectionally coupled chaotic Chen's system with delay, Chaos Solitons and Fractals, 41 (2009) 643-647.

[9] S.Poria, A.Tarai and P.Chatterjee, Synchronization threshold of a coupled n-dimensional time-delay system, Chaos, Soliton & Fractals, 41(2009) 1123-1124.

[10] Park JH, Adaptive synchronization of hyperchaos Chen system with uncertain parameters, Chaos, Soliton & Fractals, 26(2005) 959-964.

[11] Hilaire Fotsin, Samuel Bowong and Jamal Daafouz, Adaptive synchronization of two chaotic systems consisting of modified Vander Pol-Duffing and Chua oscillators, Chaos, Soliton & Fractals, 26(2005) 215-229.

[12] Ge. Zheng-Ming , Adaptive synchronization of unidirectional and mutual coupled chaotic systems, Chaos, Soliton & Fractals, 26(2005) 882-888.

[13] Yassen, M.T., Adaptive synchronization of Rossler and Lu systems with fully uncertain parameters, Chaos, Soliton & Fractals, 23(2005) 1527-1536.

[14] Chen, Heng-Hui, Adaptive synchronization of linearly coupled unified chaotic systems, Chaos, Soliton & Fractals, 40(2009) 598-606.

[15] Li, Guo-Hui, An observer-based anti-synchronization, Chaos, Soliton & Fractals, 29(2006) 495-498.

[16] El-Dessoky, Synchronization and anti-synchronization of hyperchaotic Chen system, Chaos, Soliton & Fractals, 39 (2009) 1790-1797.

[17] Li, Guo-Hui and Zhou Shi-Ping, Anti-synchronization in different chaotic systems, Chaos, Soliton & Fractals, 32(2007) 516-520.

[18] M.A.Khan, S.N.Pal and S.Poria, Generalized anti-synchronization of different chaotic systems, Int. J. of Applied Mechanics and Engineering, 17(2012) 83-89.

[19] J.Hu, S.Chen and L.Chen, Adaptive control for anti-synchronization of Chua’s chaotic system, Physics Letters A, 339(2005) 455-460.

[20] D.J. Watts and S.H.Strogatz, Collective dynamics of ‘small-world’ networks, Nature, 393(1998) 440-442.

[21] R.Albert, H.Jeong and A.L.Barabasi, Emergence of scaling in random networks, Science, 286(1999)509-512.

[22] L Tang, Z Kang, Research of network synchronization based on three –dimensional chaotic system, IEEE Proc. of IC-NIDC2009.


How to Cite

Khan, M. A. (2012). Generalized Synchronization of Lorenz Chaotic System with Star Network. International Journal of Applied Mathematical Research, 1(4), 409-421. https://doi.org/10.14419/ijamr.v1i4.208